# SDR HALA2009110900515

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,508 hours, 30,851 cycles
- Engine: Ge CF680A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUP - ETOPS SIGNIFICANT SYS - FOUND DAMAGE TO OTBD REV HALF DUCT WALL OF NR2 ENG, TRIANGULAR DENT APPROX 24" AFT OF FWD.  DENT MEASURES 2 INCHES X 2 INCHES X2 INCHES X 0.0625 INCHES DEEP. ALSO NUMEROUS SCRATCHES.  REPL NR2 ENG OUTER REVERSER HALF IAW AMM 78-31-004-001 G 00 AMM 78-31-01-404 GOO.
